Semi ?-compactness in intuitionistic fuzzy topological spaces

Authors

  • I. M. Hanafy Suez Canal University.
  • A. M. Abd El-Aziz Suez Canal University.
  • T. M. Salman Suez Canal University.

DOI:

https://doi.org/10.4067/S0716-09172006000100003

Keywords:

Intuitionistic fuzzy set, Intuitionistic fuzzy topological space, Intuitionistic fuzzy semi θ-compact, conjunto intuitivamente difuso, espacio topológico intuitivamente difuso, semi θ-compacto intuitivamente difuso.

Abstract

The purpose of this paper is to construct the concept of semi ?-compactness in intuitionistic fuzzy topological spaces. We give some characterizations of semi ?-compactness, locally semi ?-compactness. A comparison between these concepts and some other types of compactness in intuitionistic fuzzy topological spaces are established.

Author Biographies

I. M. Hanafy, Suez Canal University.

Faculty of Education.Department of Mathematics.

A. M. Abd El-Aziz, Suez Canal University.

Faculty of Education.Department of Mathematics.

T. M. Salman, Suez Canal University.

Faculty of Education.Department of Mathematics.

References

[1] K.Atanassov, Intuitionistic fuzzy sets, VII ITKR’s Session, Sofia, (1983) (in Bulgarian).

[2] K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20, pp. 87-96, (1986).

[3] D. Coker , An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems, 88, pp. 81-89, (1997).44 I. M. Hanafy, A. M. Abd El Aziz and T. M. Salman

[4] D. Coker , An introduction to fuzzy subspaces in intuitionistic fuzzy topological spaces, J. Fuzzy Math. 4 (2), pp. 749-764, (1976).

[5] D. Coker and A. H. Es. On fuzzy compactness in intuitionistic fuzzy topological spaces, J. Fuzzy Math. 3 (4), pp. 899-909, (1995).

[6] D. Coker and M. Demirci, On intuitionistic fuzzy points, NIFS 1, pp. 79-84, (1995).

[7] H. Gurcay, D.Coker and A.H.Es, On fuzzy continuity in intuitionistic fuzzy topological spaces, J.Fuzzy Math. 5(2), pp. 365-378, (1997).

[8] I. M. Hanafy, Completely continuous functions in intuitionistic fuzzy topological spaces, Czechoslovak Math. J. 53(4), pp. 793-803, (2003).

[9] I. M. Hanafy, A. M. Abd El Aziz and T. M. Salman, Intuitionistic fuzzy ??closure operator, to appear

[10] I. M. Hanafy, A. M. Abd El Aziz and T. M. Salman, Semi ??continuity in intuitionistic fuzzy topological spaces, to appear

[11] L. A. Zadeh ,Fuzzy sets, Infor. and Control 9, pp. 338-353, (1965).

Published

2017-05-08

How to Cite

[1]
I. M. Hanafy, A. M. Abd El-Aziz, and T. M. Salman, “Semi ?-compactness in intuitionistic fuzzy topological spaces”, Proyecciones (Antofagasta, On line), vol. 25, no. 1, pp. 31-45, May 2017.

Issue

Section

Artículos

Most read articles by the same author(s)